Poincare duality and Langlands duality for extended affine Weyl groups

被引:4
|
作者
Niblo, Graham A. [1 ]
Plymen, Roger [1 ]
Wright, Nick [1 ]
机构
[1] Univ Southampton, Math Sci, Southampton, Hants, England
基金
英国工程与自然科学研究理事会;
关键词
Poincare duality; Langlands duality; extended affine Weyl groups;
D O I
10.2140/akt.2018.3.491
中图分类号
O1 [数学];
学科分类号
0701 ; 070101 ;
摘要
In this paper we construct an equivariant Poincare duality between dual tori equipped with finite group actions. We use this to demonstrate that Langlands duality induces a rational isomorphism between the group C*-algebras of extended affine Weyl groups at the level of K-theory.
引用
收藏
页码:491 / 522
页数:32
相关论文
共 50 条
  • [1] Duality cascades and affine Weyl groups
    Tomohiro Furukawa
    Kazunobu Matsumura
    Sanefumi Moriyama
    Tomoki Nakanishi
    [J]. Journal of High Energy Physics, 2022
  • [2] Duality cascades and affine Weyl groups
    Furukawa, Tomohiro
    Matsumura, Kazunobu
    Moriyama, Sanefumi
    Nakanishi, Tomoki
    [J]. JOURNAL OF HIGH ENERGY PHYSICS, 2022, 2022 (05)
  • [3] GROUPS WITH POINCARE DUALITY
    BIERI, R
    [J]. COMMENTARII MATHEMATICI HELVETICI, 1972, 47 (03) : 373 - 396
  • [4] Poincare duality groups
    Davis, MW
    [J]. SURVEYS ON SURGERY THEORY, VOL 1, 2000, (145): : 167 - 193
  • [5] POINCARE GROUPS WITH DUALITY
    BIERI, R
    [J]. COMPTES RENDUS HEBDOMADAIRES DES SEANCES DE L ACADEMIE DES SCIENCES SERIE A, 1971, 273 (01): : 6 - &
  • [6] GROUPS WITH HOMOLOGICAL DUALITY GENERALIZING POINCARE DUALITY
    BIERI, R
    ECKMANN, B
    [J]. INVENTIONES MATHEMATICAE, 1973, 20 (02) : 103 - 124
  • [7] Perverse sheaves on affine Grassmannians and Langlands duality
    Mirkovic, I
    Vilonen, K
    [J]. MATHEMATICAL RESEARCH LETTERS, 2000, 7 (01) : 13 - 24
  • [8] Langlands duality for representations of quantum groups
    Frenkel, Edward
    Hernandez, David
    [J]. MATHEMATISCHE ANNALEN, 2011, 349 (03) : 705 - 746
  • [9] Langlands duality for representations of quantum groups
    Edward Frenkel
    David Hernandez
    [J]. Mathematische Annalen, 2011, 349 : 705 - 746
  • [10] POINCARE DUALITY GROUPS AND SOLVABLE GROUPS
    BIERI, R
    [J]. COMPTES RENDUS HEBDOMADAIRES DES SEANCES DE L ACADEMIE DES SCIENCES SERIE A, 1972, 274 (23): : 1608 - &